VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sperti-banner
I have IC and I am on Vitamin D since December 2016 (2000 IU twice a day). Last week the doctor advised me to increase the daily dosage to 3 pills a day. A few days later I started having frequent urination. Do you think that the increased daily dosage (from 2 to 3 pills) may have triggered my IC? Thank you.

Asked by  Despina on March 28, 2017

Answers
  •  Despina on

    See title

    Answered by  Despina on
  •  IAW on

    If I understand you correctly you had IC before taking any Vitamin D. When you increased the amount of Vitamin D from 4000 to 6000iu, you are saying you now have frequent urination which can be a symptom of IC.
    I am not a doctor but you can think about the following. It could just be a “temporary” symptom because of the Vitamin D. (By temporarily, let’s say a time limit of a week.) The higher amount of Vitamin D (which really is not high) has caused hypercalcemia and one of the symptoms is “frequent urination”. Your doctor could test your calcium levels. If those levels test “OK”, then maybe the increased D caused a vitamin or mineral deficiency. Magnesium is the first one that most people encounter. (I found two people that said magnesium helped their IC.)
    A B12 deficiency seems to be common with low Vitamin D levels. I just had someone whose “strange symptoms” went away when they started magnesium and B6. Some people had problems when they lacked enough Vitamin A.
    If you have not please read http://www.vitamindcouncil.org/about-vitamin-d/vitamin-d-and-other-vitamins-and-minerals/.

    Answered by  IAW on
    •  Despina on

      Thank you very much for your prompt response. I will check it out.

      Answered by  Despina on

Recent Discussion

Popular Questions